# SDR HALA2018122740679

- Difficulty date: December 26, 2018
- Submitted: December 27, 2018
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 1,403 hours, 275 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Condition: Closed
- Location: Lube Pump
- Part time: 1,403 hours, 275 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN ON GROUND.// PERFORMED APU BITE CHECK. FAULT CODE 499141 & 499114. PERFORMED TSM TASK 49-00-81-810-849-A. MINUTE PARTICLES FOUND IN GEN SCAV FILTER. REMOVED AND REPLACED APU GEN PER AMM 24-23-51. CONDITION SAME. PERFORMED TSM TASK 49-90-00-810-812-A. DURING APU OPERATION FOUND LUBE PUMP DP SWITCH CLOSED (FAULTY). NO DEBRIS FOUND IN FILTER. REMOVED AND REPLACED LUBE PUMP DP SWITCH PER AMM 49-9-14. OPS CHECK GOOD OK FOR SERVICE.
